# SDR DALA2018120316975

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 46,576 hours, 32,615 cycles
- Engine time: 30,137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Buffer Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN, DURING APU START-UP, OILY FUEL FUMES ARE NOTICEABLE THROUGHOUT THE ENTIRE CABIN AND COCKPIT. SMELL DISSIPATES A MINUTE OR TWO AFTER APU RUNNING. C/W NO GO ODI CHECK STEPS 1 THRU 5 PER STEP 6 REMOVED L/H AND R/H BUFFER VALVES, R/H SHOWS NO OBVIOUS DAMAGE OR BLOCKAGE, SUSPECT L/H HAS LEAK. REF 717 AMM 75-22-01-000-801. REINST. NUM 2 ENG BUFFER VLV. AND INST. NEW BUFFER VLV. ON NUM 1 ENG PER B717 AMM 75-22. NO GO ODI PREVENTION COMPLETED. APU DEFERRAL ON LP 5081052. VERIFICATION FLT. ON LP 5081054. (LP5081050)
